# SDR REXA2015041700415

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,066 hours, 10,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT CLUSTER, LED, DS439 ON CEILING PANEL NR 9 CAUSING 3 SETS OF OVERHEAD EMER LIGHTS TO BE INOPERATIVE, SHORTED AMP.  REPLACED CTR CEILING FLOOD LIGHT ASSEMBLY, INCL DS439, IN CEILING PANEL NR 9.  SYS CHECKED GOOD IAW 33-51-00-710-802.
